# SDR SWAA2024090621009

- Difficulty date: August 1, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER SERVICE PAN SUPPORT AFT BRACKET CRACKED AT BS BETWEEN 907-927 (MARKED) BRACKET IS INSIDE AFT CARGO BAY<[01] REMOVED AND REPLACED WATER SERVICE PAN SUPPORT AFT BRACKET IAW SRM 51-40-02 AND DWG: 147A7221 ID:0001 REV: F.;[02] VERIFIED CORRECTIVE ACTION #1
